• question-icon

    What causes severe flushing of face?

default
Posted on Fri, 3 Jun 2016 in Infections
Question: Hi, My face has been flushing from early pm to now, 11:40pm. I have no other symptoms. I had c-diff last August and was hospitalized for 4 days.
doctor
Answered by Dr. Ivo Ditah 2 hours later
Brief Answer:
Too early to make a call right now. Monitor a little more for now!

Detailed Answer:
HI and thank you so much for this query.

I am so sorry to hear about this flushing that you have reported. I have reviewed this information fully and it is not totally clear what the immediate problem. This alone without any other symptoms makes it difficult to come up with a list of possible causes and makes me believe this is probably a transient phenomenon which represents no distinct disease condition o ongoing disease condition. Also, resolution in most instances is spontaneous and requires no strict medical intervention. Unless this persists, I will not immediately want to undertake any aggressive measures to investigate. Based on this, I will suggest that you monitor further for at least 24hours and if nothing improves, then we shall start. If it does, there is no further reasons to get worried. This is certainly in no way related to Cdiff infection.

I hope this is guiding enough. Keep me posted with your progress for more insights and guidance. Until next, I wish you well and feel free to ask for more information and clarifications if need be.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Flushing

doctor1 MD

I am a 71 yo male retired veterinarian weigh 210 and 6 1 tall. I had a nasty nasty cold and sinusitis(treated with Z-pack and fluticasone nasal...

doctor1 MD

Hi, I took one Kamagra tablet (SILDENAFIL CITRATE) 36 hours ago, and even though facial flushing, dizziness and sickness has largely dissapeared, I...

doctor1 MD

Hi, I just got tetralysal for my flushing and redness on my cheeks and nose, which probably is rosacea. But Im scared that the medication may...

doctor1 MD

Hi I m 22 years old...ive was on vancomycin for a month due to a mrsa infection in my blood..i got of vanco 6 days ago and picc line removed 7 days...

doctor1 MD

Hi I m a 41 year old female and had a question in regards to facial flushing . I go through periods of time where I feel like I often feel flushed,...

doctor1 MD

Hi Dr. XXXXXXX xxxxxxx had advised me to try an allergy medicine with Decongestant because have been itchy throat for about 2 months now. I do have...

doctor1 MD

Yes. Something weird has been happening. I get really sad. Then I get a flushing of heat up my back, kinda of like chemicals going up through my...

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ivo Ditah
  • Q - What causes enlarged heart?

  • Q - What causes spotting after having sex?

  • Q - Suggest side effects of Premarin

  • Q - Suggest treatment for recurrent urinary tract infection

  • Q - Can Wimpat,Keppra and Lamictal be taken when BP is high?

  • Q - When can orgasm be experienced after a total hystorectomy?

  • Q - Is tremination of pregnancy at after 26 weeks advisable?

  • Q - What causes swelling at the injection site?

  • Q - Suggest treatment for Angioma

  • Q - What causes chronic Idiopathic thrombocytopenic purpura?

backtotop2